MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue related to the 86-series washer disinfector, with the model name 8668.It was alleged that there were loading issues.The getinge service technician visited the site and found that cart had fallen of the loading trolley to the ground.It was caused by a mechanical failure on the loading trolley.The trolley was repaired and the unit was handed back to the customer in a fully working condition.There was no injury or damage reported, however we decided to report the issue based on a potential as carts falling off the trolley could bring a hazardous situation for the operator and lead to serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 1st, 2024 getinge became aware of an incident that happened on the loading trolley working with the 46- series washer disinfector, with the model's name 46-4 and serial number (b)(6).The washer disinfector was manufactured on april 21st, 2017.The reported issue is related to the cart fall on the washer disinfector model 8668 due to a mechanical failure on the loading trolley.This issue could potentially lead to serious injury; however, we have not received any signs of any health consequences related to found issue.Based on the investigation and information provided in the incident report, at the time of the incident the device wasn¿t working according to the specification.The trolley dockings were broken and thus not fit for use; the pin had been stuck on the unloader.This caused an issue with falling cart on washer disinfector 8668.According to service manual for getinge freestanding loading and unloading conveyor (6001392602_serv_fslc_fsuc_en_revg), the technician is responsible for checking pin in every preventive maintenance.The importance of reading the manual, understanding the machine and taking action in accordance with the instructions is crucial for achieving the correct function of the devices.There were a two system failures which indicates that the service might not have been done according to the service manual.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.When the incident occurred, the product was directly involved.The device was not being used for treatment or diagnosis of the patient.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the devices for any future information.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key18957584
Report Number9616031-2024-00014
Device Sequence Number18478223
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown